# SDR DALA2016031702046

- Difficulty date: March 16, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 826-845
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO EXCESSIVE CORROSION ON CRACKED CUSP WEB BETWEEN BS 826 AND 845, RBL 54 - 60.  CUSP WEB REPAIRED IAW SRM 53-05, FIG 131A-16, 51-10-3 PAR 14 AND 
21, 51-30-2.
